# SDR AALA202402219391

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 49,556 hours, 18,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80085060
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE EMERGENCY LIGHTS DO NOT ILLUMINATE AT SEATS 35C AND 36C. MAINTENANCE FOUND CUT GROUND WIRE NEAR CONNECTOR PLUG 7260VC14 AND REPLACED WIRE HARNESS CABLE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE EMERGENCY LIGHTS FOR BOTH SEATS CHECKED GOOD.
